×

zbMATH — the first resource for mathematics

On the structure of Hilbert cube manifolds. (English) Zbl 0246.57005

MSC:
57N20 Topology of infinite-dimensional manifolds
58B05 Homotopy and topological questions for infinite-dimensional manifolds
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] R.D. Anderson [1] On sigma-compact subsets of infinite-dimensional spaces , Trans. Amer. Math. Soc. (to appear).
[2] R.D. Anderson And R.H. Bing [2] A complete elementary proof that Hilbert space is homeomorphic to the countable infinite product of lines , Bull. Amer. Math. Soc. 74 (1968), 771-792. · Zbl 0189.12402
[3] R.D. Anderson And T.A. Chapman [3] Extending homeomorphisms to Hilbert cube manifolds , Pac. J. of Math. 38 (1971), 281-293. · Zbl 0227.57004
[4] R.D. Anderson AND R. Schori [4] A factor theorem for FrĂ©chet manifolds , Bull. Amer. Math. Soc., 75 (1969), 53-56. · Zbl 0195.53601
[5] Factors of infinite-dimensional manifolds , Trans. Amer. Math. Soc. 142 (1969), 315-330. · Zbl 0187.20505
[6] T.A. Chapman [6] Dense sigma-compact subsets of infinite-dimensional manifolds , Trans. Amer. Math. Soc. 154 (1971), 399-426. · Zbl 0208.51903
[7] William H. Cutler [7] Deficiency in F-manifolds , preprint. · Zbl 0236.57004
[8] D.W. Henderson [8] Open subsets of Hilbert space , Compositio Math. 21 (1969), 312-318. · Zbl 0179.52102
[9] D.W. Henderson [9] Infinite-dimensional manifolds are open subsets of Hilbert space , Bull. Amer. Math. Soc. 75 (1969), 759-762. · Zbl 0179.29101
[10] D.W. Henderson And R. Schori [10] Topological classification of infinite-dimensional manifolds by homotopy type , Bull. Amer. Math. Soc. 76 (1969), 121-124. · Zbl 0194.55602
[11] J. Milnor [11] On spaces having the homotopy of a CW-complex , Trans. Amer. Math. Soc. 90 (1959), 272-280. · Zbl 0084.39002
[12] R.S. Palais [12] Homotopy theory of infinite-dimensional manifolds , Topology 5 (1966), 1-16. · Zbl 0138.18302
[13] D.E. Sanderson [13] An infinite-dimensional Schoenflies theorem , Trans. Amer. Math. Soc. 148 (1970), 33-39. · Zbl 0194.55603
[14] E.H. Spanier [14] Algebraic topology , McGraw-Hill, New York, 1966. · Zbl 0145.43303
[15] James E. West [15] Infinite products which are Hilbert cubes , Trans. Amer. Math. Soc. 150 (1970), 1-25. · Zbl 0198.56001
[16] J.H.C. Whitehead [16] Simplicial spaces, nuclei, and m-groups , Proc. Lond. Math. Soc. (2) 45 (1939), 243-327. · Zbl 0022.40702
[17] R.Y.T. Wong [17] Extending homeomorphisms by means of collarings , Proc. Amer. Math. Soc. 19 (1968), 1443-1447. · Zbl 0169.54303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.